# SDR CA141203003

- Difficulty date: December 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,454 hours
- Engine: Pwa PT6A67D
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Sheared
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED STRUCTURAL INSPECTION OF FUSELAGE BS 288, A CHECK WAS CARRIED OUT FOR STRESSED AND MISSING FASTENERS ON THE LOWER FUSELAGE BULKHEAD, PN 114-430094-13 OR -15.  DURING THIS INSPECTION OF THE FUSELAGE, MAINTENANCE NOTICED A SHEARED HI-LOK AT BS 288, LT SIDE.
